Web of Science: 12 cites, Scopus: 13 cites, Google Scholar: cites
Fundamental matrices and green matrices for non-homogeneous elliptic systems
Davey, Blair (City College of New York-CUNY. Department of Mathematics)
Hill, Jonathan (University of Minnesota. School of Mathematics)
Mayboroda, Svitlana (University of Minnesota. School of Mathematics)

Data: 2018
Resum: In this paper, we establish existence, uniqueness, and scale-invariant estimates for fundamental solutions of non-homogeneous second order elliptic systems with bounded measurable coefficients in Rn and for the corresponding Green functions in arbitrary open sets. We impose certain non-homogeneous versions of de Giorgi- Nash-Moser bounds on the weak solutions and investigate in detail the assumptions on the lower order terms sufficient to guarantee such conditions. Our results, in particular, establish the existence and fundamental estimates for the Green functions associated to the Schrödinger (−∆ + V ) and generalized Schrödinger (− div A∇ + V ) operators with real and complex coefficients, on arbitrary domains.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Fundamental solution ; Green function ; Elliptic equations ; Schrödinger operator
Publicat a: Publicacions matemàtiques, Vol. 62 Núm. 2 (2018) , p. 537-614 (Articles) , ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/338221
DOI: 10.5565/PUBLMAT6221807

78 p, 710.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2018-06-26, darrera modificació el 2021-09-20

   Favorit i Compartir